Advertisement

Reactions Weekly

, Volume 1736, Issue 1, pp 122–122 | Cite as

Lidocaine/epinephrine/tetracaine

Bilateral chemical conjunctivitis and diffuse lamellar keratitis: case report
Case report
  • 64 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 46-year-old woman developed bilateral chemical conjunctivitis and diffuse lamellar keratitis (DLK) following topical analgesic treatment with lidocaine/epinephrine and lidocaine/tetracaine [dosages not stated].

The woman, with a history of laser assisted in-situ keratomileusis (LASIK) 4 years ago, presented for eyelash extension removal and permanent eyeliner tattoo augmentation procedure. For eyelash extensions removal, her cosmetic beautician applied an eyelash extension removing solvent [Bella Lash Gel Remover] from the bottom of the eyelash to the tip while her eyes were closed. Immediately after application, she felt significant burning sensation in both eyes. Her beautician flushed her eyes with saline, and she subsequently felt comfortable. Later, she underwent...

Reference

  1. Moshirfar M, et al. Chemical conjunctivitis and diffuse lamellar keratitis after removal of eyelash extensions. American Journal of Ophthalmology Case Reports 12: 21-23, Dec 2018. Available from: URL: http://doi.org/10.1016/j.ajoc.2018.07.007 - USA

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations